# SDR ABXA20150224029

- Difficulty date: February 24, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Part number: 183T1701
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER REAR BEAM HAS AREAS OF CORROSION FROM ELEVATOR STATION 49 - 302.  OUT OF LIMITS AREA ELEVATOR STATION 146 - 150.5.  REPAIRED IAW REA B655-61427.  THREE BLEND LOCATIONS FOUND TO BE WITHIN ACCEPTABLE LIMITS WHEN COMBINING SRM 55-10-13 FIG 101 & DWG TOLERANCES IAW ENGINEERING.  REMAINING CORROSION ON BEAM BLENDED WITHIN LIMITS IAW SRM 55-10-13 FIG 101.  SDR INFO, PN 183T1701, PART NAME AFT UPPER BEAM, SN NSN, CORRODED LEVEL 2, EXACT FS & BS LOCATION ON ACFT ELEVATOR STATION 49.5 TO 302.  ACFT WAS GNDED.
